Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

When is the free product of lattices complete?


Authors: George Grätzer and David Kelly
Journal: Proc. Amer. Math. Soc. 66 (1977), 6-8
MSC: Primary 06A23
DOI: https://doi.org/10.1090/S0002-9939-1977-0460199-5
MathSciNet review: 0460199
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Yu. I. Sorkin proved that, up to isomorphism, there are three finite lattices that can be represented as a free product of two lattices. In this note we prove that, up to isomorphism, there are five complete lattices that can be so represented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A23

Retrieve articles in all journals with MSC: 06A23


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0460199-5
Keywords: Lattice, free product, complete
Article copyright: © Copyright 1977 American Mathematical Society